Nov 1, 2013
My friend has been on aluvia/truvada and have cholesterol,was on 10mg,20mg and 40mg statins,and now on crestor 10mg, is it the A RVs causing the cholesterol and should she change it.
| Response from Dr. Henry
Aluvia (lopinavir/ritonavir or Kaletra in US) can increase cholesterol levels as can many other factors (including diet and genetics). Switch from Aluvia to an alternative drug (such as raltegravir, dolutegravir, rilpivrine, and sometimes an alternative boosted PI drug such as atazanavir or darunavir) often will result in a decrease in cholesterol level decreasing the need for yet another prescription medication. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Fatigue After Handjob Worried I Have HIV
- Herpes After Precum Touching Vagina Worried I Have HIV
- Itchy Scrotum After Blowjob Sign Of HIV AIDS
- Itchy Scrotum After Condom Inside Out Sign Of HIV AIDS
- Penis Discharge After Touching Vagina Worried I Have HIV
- White Tongue After Oral Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.